# SDR ABXA000508

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 56,003 hours, 57,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 999196451
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT FS 680.  MAINTENANCE REPLACED FRAME IAW ABX REA 953-38971-MR.
